MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 420915
Medical Device Problem Codes Incorrect Measurement (1383); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the after cutting tibia the slope was 14 degrees instead of the planned 3 degrees.Patient¿s natural tibia slope on the plan was 17 degrees.Surgeon did not use recommended 1.19mm whale tail.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, e1 (initial reporter facility name) and h6 (impact code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3.
 
Event or Problem Description
Additional information was stating that the surgical delay would have been 10-15 minutes requiring the recuts.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with the reported event was not returned for evaluation.The investigation could not confirm the reported event.Segmentation is designed within trumatch specifications and no issues were identified.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : dhr reviewed, no deviations or nonconformance's were noted.Device history review : dhr reviewed, no deviations or nonconformance's were noted.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13732918
Report Number1818910-2022-04513
Device Sequence Number14460345
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public10603295384854
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number420915
Device Catalogue Number420915
Device Lot Number00040885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer03/23/2022
03/24/2022
04/20/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date03/24/2022
03/30/2022
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown